Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Abdominal pain and urinary tract infection - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Urinary and Bladder Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   I'm having a lot of abdominal pain and cramping. It's been going on for about two weeks now. I have frequent urination and sharp pains on my left side. What could be causing this?
Doctor :   Hi
Doctor :  
May I know your age and gender?
Doctor :  
Do you have fever?
User :   17 and female
User :   No
Doctor :  
Do you have burning sensation while passing urine?
User :   yes
Doctor :  
Since when is this?
Doctor :   *the burning sensation?
User :   About two weeks
Doctor :  
Ok
Doctor :  
You might be having urine infection with/without kidney stones.
Doctor :  
Are you on any medications?
User :   Just aviane
Doctor :  
Ok
Doctor :   Are you sexually active?
User :   yes
Doctor :   When was your last sexual intercourse?
User :   two days ago
Doctor :  
And are you practising safe sex?
User :   We use a condom about 75% of the time
Doctor :  
Ok.
Doctor :  
I shall suggest you few measures.
Doctor :  
The most common cause for urine infection in young girls is frequent sexual intercourse.
Doctor :  
So you might have got one during the act.
Doctor :  
You need to
Doctor :  
1. Drink plenty of water.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor